# SDR DALA1013145639

- Difficulty date: June 14, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 42,143 hours, 16,296 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND EMERGENCY PATH LIGHTS NEAR VCC INOPERATIVE. MX RECONNECTED LIGHT HARNESS. OPS CHECK WAS GOOD.
